MathSciNet Relay Station
MathSciNet bibliographic data
MR100193 41.00 (46.00)
Pták, Vlastimil A remark on approximation of continuous functions. Czechoslovak Math. J. 8(83) 1958 251–256.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement